On the geometric composed variable and the estimate of the stable degree of the Rényi's characteristic theorem

Tran, Kim Thanh, Nguyen, Huu Bao . Acta Mathematica Vietnamica 1996. 21 (2) :269-277

Locate this article in:

Bibtex

@article{CIS-130464,
  Author = {Tran, Kim Thanh and Nguyen, Huu Bao},
  Title = {On the geometric composed variable and the estimate of the stable degree of the Rényi's characteristic theorem},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {21},
  Number = {2},
  Year = {1996},
  Pages = {269--277},
  Keywords = {characterization theory, structure theory}
}

Similar articles